# SDR FDEA201208032830

- Difficulty date: August 3, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 86,677 hours, 32,297 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 57047019
- Part serial: 000036
- Condition: Damaged
- Location: Nr 5 Slat Wedge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT T/E WEDGE DAMAGED NEAR INBD END APPROX WS 150.  REPAIRED IAW SRM 51-70-10 PAR 7,8,20, 22, AND SRM 57-43-02 FIG 1
